# SDR SWIA202162112

- Difficulty date: September 14, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER FORWARD WINDOW SILL CHAFED ON FUSELAGE AT LH FLIGHT COMPARTMENT SIDE WINDOW (MARKED ON FUSELAGE).    (C-CHECK RO 10/30/2021)   COMPLIED WITH REO 670-53-11-1734 REV -- DATED 2021-09-22 REPAIR OF CHAFE DAMAGE TO LH WINDSHIELD FWD UPPER AND LOWER SILLS. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
